# SDR AALA202202109432

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 83,304 hours, 10,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 56115
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT-MOUNTED EMERGENCY LIGHTS INOPERATIVE IN FWD PREMIUM CABIN AND 1R DOOR WILL NOT ILLUMINATE. REPLACED POWER SUPPLY AT 1R DOOR WITH SERVICEABLE UNIT IAW AMM 33-51-06, OPS CHECK GOOD.
